# SDR SWAA2022060613713

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 33,041 hours, 14,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1673
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY TEST. / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT AFT GALLEY (M01673) PER AMM 33-51-06
